nausea

Discussion in 'Fibromyalgia Main Forum' started by mrshon, Feb 12, 2003.

  1. mrshon

    mrshon New Member

    does anyone out their suffer from cronic nausea with fm but not due to meds. the nausea came first then the fm
  2. Fibromiester

    Fibromiester New Member

    I've had FM for a while, then recently the nausea...and after a couple of months investigating, and going to Dr.s, I 100% believe I have a Candida problem...and have had it for a long time. If you'll do a search on your computer for Candidiasis, you can compare notes, and see if this may be a problem with you. I don't think it is uncommon in FM/CFS sufferers. I hope this may help...
    Fibromiester
  3. LauraLea

    LauraLea New Member

    I've always had this. I had it even more before meds.

    Some days just have nausea all days, other days not so much. But this is a very common symptom
  4. mrshon

    mrshon New Member

    jelly
    thanks for the article and answering my plee. im knew at this and need all the help i can get.
    im going now to look up candidiasis????
    someone replied to you about klonspan, i take that and elivland now remeron, it seems to be holding the pain ok but the nausea is still present., ill keep you all posted if we come up with anything positive. mrshom
  5. mrshon

    mrshon New Member

    your not alone, i cant believe there are so many of us out there. i know what you mean about not wanting to kiss or relate to anyone, i usually just go to sleep and hope tomorrow will be better. the meds im taking are helping somewhat in that the feeling doest last as long but its always hanging around to pop up again,
  6. vulcan

    vulcan New Member

    I seem never to be free of nausea I am taking Domperidone at the momment but it doesn't seem to help much I also get headaches with it do you? I have also had problems over the last six months with dizzyness.... never rains but it pours !!!!. I am seeing an accupunturist next week see what is on offer there, also waiting for an appointment to go to a clinic that specialises in FM / ME ect. but I am told it will be a long wait because it is so popular.
    Best Wishes
  7. blondieangel

    blondieangel New Member

    Curious how many of you have CMP in addition to FM AND did the nausea come on after an injury? I have twice suffered a neck/back injury and both times suffered severe nausea. I've learned it comes from injury to the neck area. Try heat and ice on the area. Maybe it'll help some of you :)
    Love,
    ~B~
  8. MelanieThebirdlover

    MelanieThebirdlover New Member

    Yes I suffer from nausea all the time too. But it seems as though it hits me when I awaken, almost like morning sickness. I know this is going to sound strange, and it is......but I found that chewing on gum helps me. Not all the time, but for some reason it seems to help take that nasty taste out of my mouth and get my stomache juices flowing. Let me know if you try it. Also I get very nausea when I brush my teeth????? It's really weird! Keep your head up (if it doesnt hurt your neck lol) unlike myself:-}

    Melanie
  9. pam_d

    pam_d New Member

    There's something about mint.....so chewing gum, or even brushing your teeth helps mild nausea!

    I don;'t have chronic nausea with FM, but I get migraines with nausea. When I get them, oddly enough I can tolerate the migraine pain, but the nausea does me in. I take 25mg OTC benedryl (drammamine would work, too---something with diphenhydramine) and it takes care of the nausea for me until the headache passes.

    Good luck, I hope you find something that works. I hate that nauseous feeling.

    Hugs,
    Pam
  10. maryfranf

    maryfranf New Member

    mrshon, gee another symptom..i feel that way usually in the mornings..once i get up and eat i am okay,usually...i thought maybe it was from allergys or sinuses...i know i hate it...i can take almost anything other than being sick to my stomach..then i am a real baby...i usually take an antivert for it and that helps a lot...hugs..MAryfran
  11. DebP

    DebP New Member

    I also have chronic nausea and vomiting....I at one time asked my doc about phenergan. He told me it was a good drug but it has long term side affects....he told me that it can cause chronic stuttering in the speech. I was shocked at this news so he wouldnt give it to me. Are you having any of this?? How long have you been on it??? Not trying to make you worry, just giving you the info i have been given on the drug....Let me know if you have any side effects from it.....

    DebP :) God Bless!!!
  12. Dawnt

    Dawnt Member

    I have chronic nausea. I'm a big baby when it comes to taking medicines, especially ones that knock me out. I was started off with phenegran. That would have me out for 12+ hours. Someone had suggested Compazine. Perfect. Helps the nausea without the sleepy side effects.
    Dawn
  13. camelgirl

    camelgirl New Member

    I agree with Packman about the Phenergan. I take it when I need it, which fortunately isn't every day, but it is the ONLY med i've ever found that really works. It comes in two forms, so if you are so sick that you can't swallow a pill there are also suppositories. sorry for that mental image, but wanted to let you know. I also don't have any bad side effects from it, but it will knock you out for awhile, and that's not always a bad thing either LOL! BTW, about the mint thing, I also believe that peppermint tea isn't a bad thing to try, it may also give you some relief.
    Hugs, Dena